# SDR 04FDEA03195

- Difficulty date: November 23, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 894601
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PSEU FAIL FAULT CODE INDICATES AN INTERNAL FAILURE WITHIN THE PSEU BOX BUT THE OEM COULD NOT LOCATE CAUSES OF THIS FAULT CODE.  THIS EA WILL CAP AND STOW THE UNUSED PINS AT THE RACK, THUS COMPLETELY ELIMINATING THE WIRE AS AN EMT SOURCE.  COMPLIED WITH EA NR 8-3260-81418, MD10 LANDING GEAR - LANDING GEAR POSITION INDICATION SYSTEM, ALTERATION REFERENCE NO - WRI - 32602959.
